Цз. Го, В. Го, Д.О. Ревин, В.Н. Тютянов. О ширине Бэра — Сузуки некоторых радикальных классов ... С. 96-105

УДК 517.542

MSC: 20D25, 20D10, 20E45, 20F14

DOI: 10.21538/0134-4889-2022-28-2-96-105

Исследования Цз. Го и В. Го поддержаны Национальным естественно-научным фондом (NNSF) Китая, гранты 11961017 и 12171126. Работа Д.О. Ревина и В.Н. Тютянова поддержана совместным грантом РФФИ (проект № 20-51-00007) и БРФФИ (проект № Ф20Р-291). Исследование Д.О. Ревина поддержано также программой фундаментальных исследований РАН (проект FWNF-2022-0002).

Пусть фиксировано разбиение $\sigma=\{\sigma_i\mid i\in I\}$ множества всех простых чисел на попарно не пересекающиеся непустые подмножества $\sigma_i$. Конечная группа называется $\sigma$-нильпотентной, если она обладает нормальной $\sigma_i$-холловой подгруппой для любого $i\in I$. Любая конечная группа обладает $\sigma$-нильпотентным радикалом — наибольшей нормальной $\sigma$-нильпотентной подгруппой. В заметке доказано, что существует натуральное число $m=m(\sigma)$ такое, что $\sigma$-нильпотентный радикал произвольной конечной группы совпадает с множеством таких элементов $x$, что любые $m$ элементов, сопряженных с $x$, порождают $\sigma$-нильпотентную подгруппу. Обсуждаются другие возможные аналоги классической теоремы Бэра—Сузуки.

Ключевые слова: ширина Бэра — Сузуки, $\sigma$-нильпотентная группа, $\sigma$-разрешимая группа, полный класс групп

СПИСОК ЛИТЕРАТУРЫ

1.   Шеметков Л.А. Формации конечных групп. М.: Наука, 1978. 271 c.

2.   Skiba A.N. On $\sigma$-subnormal and $\sigma$-permutable subgroups of finite groups // J. Algebra. 2015. Vol. 436. P. 1–16. 2015. doi: 10.1016/j.jalgebra.2015.04.010 

3.   Skiba A.N. On some results in the theory of finite partially soluble groups // Comm. Math. Stat. 2016. Vol. 4, no. 3. doi: 10.1007/s40304-016-0088-z 

4.   Baer R. Engelsche Elemente Noetherscher Gruppen // Math. Ann. 1957. Vol. 133, no. 3. P.  256–270. doi: 10.1007/BF02547953

5.   Suzuki M. Finite groups in which the centralizer of any element of order 2 is 2-closed // Ann. Math. 1965. Vo. 82, no. 1. P. 191–212. doi: 10.2307/1970569 

6.   Gordeev N., Grunewald F., Kunyavskii B., Plotkin E. A description of Baer–Suzuki type of the solvable radical of a finite group // J. Pure Appl. Algebra. 2009. Vol. 213, no. 2. P. 250–258. doi: 10.1016/j.jpaa.2008.06.006

7.   Alperin  J., Lyons R. On conjugacy classes of $p$-elements // J. Algebra. 1971. Vol. 19, no. 2. P.  536–537. doi: 10.1016/0021-8693(71)90086-X 

8.   Gorenstein D. Finite groups. 2nd ed. NY: Chelsea P. C., 1980. 519 p.

9.   Gordeev N., Grunewald F., Kunyavskii B., Plotkin E. Baer–Suzuki theorem for the solvable radical of a finite group // C. R. Acad. Sci. Paris, Ser. I. 2009. Vol. 347, no. 5–6. P. 217–222. doi: 10.1016/j.crma.2009.01.004 

10.   Gordeev N., Grunewald F., Kunyavskii B., Plotkin E. From Thompson to Baer–Suzuki: a sharp characterization of the solvable radical // J. Algebra. 2010. Vol. 323, no. 10. P. 2888–2904. doi: 10.1016/j.jalgebra.2010.01.032 

11.   Flavell P., Guest S., Guralnick R. Characterizations of the solvable radical // Proc. Amer. Math. Soc. 2010. Vol. 138, no. 4. P. 1161–1170. doi: 10.1090/S0002-9939-09-10066-7

12.   Guest S. A solvable version of the Baer–Suzuki theorem // Trans. Amer. Math. Soc. 2010. Vol. 362, no. 11. P.  5909–5946. doi: 10.1090/S0002-9947-2010-04932-3

13.   Yang N., Revin D.O., Vdovin E.P. Baer–Suzuki theorem for the $\pi$-radical // Isr. J. Math. 2021. Vol. 245, no. 1. P. 173–207. doi: 10.1007/s11856-021-2209-y 

14.   Ян Н., У Чж. Ревин Д.О. О точной теореме Бэра — Сузуки для $\pi$-радикала: спорадические группы // Сиб. мат. журн. 2022. Vol. 63, no. 2. P. 465–473. doi: 10.33048/smzh.2022.63.216 .

15.   Ян Н., У Чж., Ревин Д.О., Вдовин Е.П. О точной теореме Бэра — Сузуки для $\pi$-радикала [e-resource]. 2021. 36 p. arXiv:2105.02442 . URL: https://arxiv.org/pdf/2105.02442.pdf (сдано в Мат. сб.).

16.   Тютянов В.Н. Критерий непростоты для конечной группы // Изв. Гомел. гос. ун-та. им. Ф. Скорины. Вопросы алгебры. 2000. Vol. 16, no. 3. P. 125–137.

17.   Ревин Д.О. О $\pi$-теоремах Бэра — Судзуки // Сиб. мат. журн. 2011. Vol. 52, no. 2. P. 430–440.

18.   Wielandt H. Zusammengesetzte Gruppen: Hölder Programm heute // The Santa Cruz conf. on finite groups (Santa Cruz, 1979). Providence RI: Amer. Math. Soc., 1980. P. 161–173. (Ser. Proc. Sympos. Pure Math.; vol. 37).

19.   The Kourovka notebook. Unsolved problems in group theory / eds. V.D. Mazurov, E.I. Khukhro. 20th ed. Novosibirsk: Inst. Math. SO RAN Publ., 2022. 269 p. URL: https://kourovkanotebookorg.files.wordpress.com/2022/02/20tkt-3.pdf 

20.   Isaacs I.M. Character theory of finite groups. NY: Acad. Press, 1976. 303 p. (Pure Appl. Math.; vol 359).

Поступила 10.04.2022

После доработки 20.04.2022

Принята к публикации 25.04.2022

Guo Jin
School of Science, Hainan University, Haikou,
Hainan, 570228, P.R. China
e-mail: guojinecho@163.com

Guo Wenbin
School of Science, Hainan University, Haikou,
Hainan, 570228, P.R. China, and
Department of Mathematics, University of Science and Technology of China,
Hefei 230026, P. R. China
e-mail: wbguo@ustc.edu.cn

Ревин Данила Олегович
д-р физ.-мат. наук
ведущий науч. сотрудник
Институт математики им. С.Л. Соболева СО РАН
г. Новосибирск;
Институт математики и механики им. Н.Н. Красовского УрО РАН
г. Екатеринбург
e-mail: revin@math.nsc.ru

Тютянов Валентин Николаевич
д-р физ.-мат. наук, профессор
Гомельский филиал Международного университета “МИТСО”
г. Гомель, Беларусь
e-mail: vtutanov@gmail.com

Ссылка на статью: Цз. Го, В. Го, Д.О. Ревин, В.Н. Тютянов. О ширине Бэра — Сузуки некоторых радикальных классов // Тр. Ин-та математики и механики УрО РАН. 2022. Т. 28, № 2. С. 96-105

English

J. Guo, W. Guo, D.O. Revin, V.N. Tyutyanov. On the BaerSuzuki width of some radical classes

Let $\sigma=\{\sigma_i\mid i\in I\}$ be a fixed partition of the set of all primes into pairwise disjoint nonempty subsets $\sigma_i$. A finite group is called $\sigma$-nilpotent if it has a normal $\sigma_i$-Hall subgroup for any $i\in I$. Any finite group possesses a $\sigma$-nilpotent radical, which is the largest normal $\sigma$-nilpotent subgroup. In this note, it is proved that there exists an integer $m=m(\sigma)$ such that the $\sigma$-nilpotent radical of any finite group coincides with the set of elements $x$ such that any $m$ conjugates of $x$ generate a $\sigma$-nilpotent subgroup. Other possible analogs of the classical Baer—Suzuki theorem are discussed.

Keywords: Baer—Suzuki width, $\sigma$-nilpotent group, $\sigma$-solvable group, complete class of groups

Received April 10, 2022

Revised April 20, 2022

Accepted April 25, 2022

Funding Agency: J. Guo and W. Guo were supported by the National Natural Science Foundation of China (project nos. 11961017 and 12171126). D.O.Revin and V.N.Tyutyanov were supported by the joint grant of the Russian Foundation for Basic Research (project no. 20-51-00007) and the Belarusian Republican Foundation for Fundamental Research (project no. F20R-291). D. O. Revin was also supported by the Program for Fundamental Research of the Russian Academy of Sciences (project no. FWNF-2022-0002).

Jin Guo, PhD, Prof. (assoc.), School of Science, Hainan University, Haikou, Hainan, 570228, P.R. China, e-mail: guojinecho@163.com

Wenbin Guo, PhD, Dr. Phys.-Math. Sci., Prof., School of Science, Hainan University, Haikou, Hainan, 570228, P.R. China, Department of Mathematics, University of Science and Technology of China, Hefei 230026, P. R. China, e-mail: wbguo@ustc.edu.cn

Danila Olegovich Revin, Dr. Phys.-Math. Sci., Prof., Sobolev Institute of Mathematics of the Siberia Branch of the Russian Academy of Sciences, Novosibirsk, 630090 Russia; Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108 Russia, e-mail: revin@math.nsc.ru

Valentin Nikolayevich Tyutyanov, Dr. Phys.-Math. Sci., Prof., Gomel Branch of International University “MITSO”, Gomel, 246029 Republic of Belarus, e-mail: vtutanov@gmail.com

Cite this article as: J. Guo, W. Guo, D.O. Revin, V.N. Tyutyanov. On the Baer—Suzuki width of some radical classes. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2022, vol. 28, no. 2, pp. 96–105.

[References -> on the "English" button bottom right]